MAUDE Adverse Event Report: ALLIED HEALTHCARE PRODUCTS INC. AUTOVENT 4000 WITH CPAP; VENTILATOR

ALLIED HEALTHCARE PRODUCTS INC. AUTOVENT 4000 WITH CPAP; VENTILATOR
Model Number L760CPAP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The autovent 4000 with cpap was checked prior to putting into service.It was found that the unit failed to deliver a breath but did function once the manual breath button was activated.

Brand Name
AUTOVENT 4000 WITH CPAP
Common Device Name
VENTILATOR
Manufacturer (Section D)
ALLIED HEALTHCARE PRODUCTS INC.
1720 sublette ave
st. louis MO 63110
Manufacturer Contact
kevin kroupa
1720 sublette ave
st. louis, MO 63110
3147712400
MDR Report Key14626930
Report Number1924066-2022-00004
Device Sequence Number5310232
Product Code BTL
UDI-Device Identifier00026072001349
UDI-Public00026072001349
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL760CPAP
Device Catalogue NumberL760CPAP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown